# SDR YENA20110317214

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 20,816 hours, 7,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5512
- Condition: Failed
- Location: Cabin
- Part time: 22,564 hours, 7,728 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 369 LGA-PBI, FLIGHT CREW REPORTED EMERGENCY EXIT LIGHTS LOCATED ABOVE BOTH REAR CABIN DOORS INOP.  REMOVED AND REPLACED AFT EPSU IAW 33-51-38.  OPS CHECK NORMAL.
